# SDR SWIA2018091245056

- Difficulty date: July 27, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 43,133 hours, 36,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOORBOARD FASTENER HOLE LOCATED ON RT PRESSURE FLOOR SKIN (SILL) AT APPROXIMATE FS409+128 & APPROXIMATE RBL43. (C-CHECK) RO: 09/11/2018. REMOVED CORROSION FROM RT PRESSURE FLOOR SKIN (SILL) AT APPROXIMATE FS409+128 & APPROXIMATE RBL43 IAW SRM.
